Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effects for a testical removal

Premium Questions

doctor1 MD

developed a common side effect post chemo: peripheral neuropathy along wth pain in the joints and muscles ... but with regard to the Thymus surgery. She suggested trying it to control the chemo side effects. neglected to ask ...

doctor1 MD

Im taking proglyton for bilateral pcos ..what are the side effects? Will it remove my acne? Will it remove the cysts? ...

doctor1 MD

What does metformin do with the glucose it removes from the blood? ...

doctor1 MD

I have recently had my implanon removed, I have gotten my first period since the removal yesterday and since then I have had server cramps, heavy bleeding and I have not been able to sleep because I am in so ...

doctor1 MD

MY HUSBAND HAS HAD FLUID REMOVED FROM HIS RIGHT LUNG IN sEPT. AND aPRIL HE HAS ONLY HAD A SLIGHT ... removed 2.1 qts. & sent him home. He eats well. We need advice. ...

Public Forum Discussions

doctor1 MD

My one year son have testical torsion and removed left testical and stitch the right testies . I am worried for his future he is only one year old is his pubirity come normal ? Does he live normal life ...

doctor1 MD

Pulling sensation in right testical. Also recently have had trouble with erection while intimate with my mate. The doctor told me a couple of years ago i had veicosecele and recomended I do nothing ...

doctor1 MD

hi.. i masturbate lot. like 4 days a week.. minimum... . my age is 22.. i startd arond 8 yrs back 1. my testicals are small 2. left one os bigger than right one 3. both testcals r not equal 4. when ...

doctor1 MD

misoprost for the removal of the same. Is it safe, will my health will remain intact, will that particle wil be removed with the help of the medicines, will there be some hormonal disbalance? ...

doctor1 MD

I am having anedrenaloctomy at mayo clinic in 10days. what are the side effects after the surgery. I had the surgery thru my nose to remove the tumor on my pituitary. it did not work. I decided ...

doctor1 MD

month so my que is that is this tablet remove acne from root or not .and also is this good for my skin , any side effects ?? what should i do for this acne to remove from root please reply pooja ...

doctor1 MD

are worried about side effects. Wants second openion. ...My wife (age 36years) had laparoscopic operation for removal of overian cysts. Histopathology shown ...

doctor1 MD

Hi. I have polycystic ovaries and been through a right fallopian tube removal due to ectopic pregnancy twice. I had take clomid since last 2012 and had stop last october 2013. is it possible to take ...

doctor1 MD

after being removed from IV administration of Invanz for a nasty UTI while in the hospital ... could this be a side effect of the Invanz?? How long should it continue? What can I do? ...

doctor1 MD

What are the most common side effects of BCG used after urinary cancer tumor removal 1st use fine second time flu like ,very tires and listless frequent urination at night almost precisely every two ...

Mobile Questions and Answers

doctor1 MD

Most likely a side effect of the medications you are taking post surgery. Narcotics have a tendency to cause this side effect.

doctor1 MD

hi, it is hirsutism of side effect of topical steroid. can be removed with Laser. Thanks